# SDR CA980706023

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 189715
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

(CAN) PILOT SIDE WINDOW SEAL LEAKING PERMITTING WATER TO ENTER CIRCUIT BREAKER PANEL DIRECTLY BELOW WINDOW.  PANEL FULL OF WATER. BAD RADIO COMMUNICATION, INSTRUMENTS LIGHTS FLUCTUATING, WARNING LIGHTS AND LANDING GEAR LIGHTS GOING OUT.  REPAIRED.
